# SDR AWXA200400630

- Difficulty date: May 31, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 68,561 hours, 27,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146N530022
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-09 CHECK EXFOLIATION CORROSION WAS FOUND ON AFT SHEAR DECK LOWER SUPPORT ANGLE AT BS 1701, LBL 45.  MAINTENANCE REMOVED CORRODED AFT SHEAR DECK LOWER SUPPORT ANGLE AT BS 1701, LBL 45; FABRICATED A NEW REPLACEMENT ANGLE AND INSTALLED REPAIR PART IAW DWG 146N5300-22.
